# SDR USAA2014022100007

- Difficulty date: February 21, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 53,287 hours, 22,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 2L WILL NOT LATCH OR LOCK.  MX FOUND 2L DOOR NOT ARMING.  CLEANED OBSTRUCTION FROM GIRT BAR FLOOR LATCHES.  DOOR OPERATIONS CHECKED NORMAL IAW AMM 52-73-00-710-001-A, OK FOR SERVICE.
